# SDR WX0A2022042574069

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 47,653 hours, 18,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE NOT WORKING / PERFORMED OPS CHECK OF AFT MEGAPHONE REF AMM 25-65-51-710-002-A. OPS CHECK GOOD AT THIS TIME"
